# SDR I5EA2022110500004

- Difficulty date: November 5, 2022
- Submitted: November 5, 2022
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 70,182 hours, 54,373 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Dump Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION WHILE CLIMBING THROUGH 33,000FT. GOT CABIN ALT WARNING ASKED FOR DESCENT TO 10,000 CABIN CLIMBED TO 15,000 WHILE RUNNING QRC DONNED O2 MASK. DESCENDED TO 10,000 CABIN ALTITUDE STABILIZED AT 5,000 FT.     INSPECTED AIRCRAFT AND FOUND AFT LAV DUMP VALVE TO BE PARTIAL OPENSECURED AFT LAV DUMP VALVE. PERFORMED CABIN DEPRESSURIZATION INSP AS PER B737 AMM 05-51-81, NO OTHER DEFECTS NOTED AT THIS TIME.
